A 31-year-old female asked:
Disclaimer

ok i have a 5yo and a 1yo and they was both prescribed cefdinir (omnicef) and i accidentally gave my 1year old he 5yo dose should i be concerned?

1 doctor answer
Dr. Charles Bruzzone
32 years experience Pediatrics
No: 1 dose will not be toxic.
Answered on May 18, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
No harm: Both medications are cephalosporins, and should treat similar infections. The dose may need to be adjusted though according to the weight of your chil ... Read More
1
1 thank
A 27-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Stop for now: A raised hive like rash after starting an antibiotic may or may not be the antibiotic & could be co-incidental.If this has happened it is reasonable t ... Read More
A female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Call this #: You can call The American Association of Poison Control Centers 24/7 at (800) 222-1222. This way you can get an immediate response. I am not a pedi ... Read More
A female asked:
Dr. Brad Goldenberg
35 years experience Pediatrics
Fever, lymphadenitis: if it's a cellulitis, you will likely only see fever, more swelling, redness, and lymph node swelling, if you are treating with antibiotics. If it ge ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month